Biography

Research interests

I work in Representation Theory and Algebraic Geometry. I am interested in geometric representation theory inspired by the Langlands program and mathematical physics. A few topics that particularly interest me: affine Grassmannians, p-adic groups, loop and double loop groups, Hecke algebras, intersection cohomology, Coulomb branches, symplectic varieties.

I am currently taking on PhD students, so please email me if you are interested in working in this area.

Research groups

Publications

List by: Type | Date

Jump to: 2024 | 2023 | 2021 | 2020 | 2019 | 2018
Number of items: 12.

2024

Muthiah, D. and Weekes, A. (2024) Fundamental monopole operators and embeddings of Kac-Moody affine Grassmannian slices. International Mathematics Research Notices, (doi: 10.1093/imrn/rnae115) (Early Online Publication)

2023

Muthiah, D. and Weekes, A. (2023) Feuilles symplectiques pour les tranches dans les Grassmanniennes affines généralisées = Symplectic leaves for generalized affine Grassmannian slices. Annales Scientifiques de l'École Normale Supérieure, 56(1), pp. 287-298. (doi: 10.24033/asens.2534)

2021

Muthiah, D. (2021) Weyl group action on weight zero Mirković-Vilonen basis and equivariant multiplicities. Advances in Mathematics, 385, 107793. (doi: 10.1016/j.aim.2021.107793)

2020

Muthiah, D. , Weekes, A. and Yacobi, O. (2020) On a conjecture of Pappas and Rapoport about the standard local model for GL_ d. Journal fur die Reine und Angewandte Mathematik (Crelles Journal), 772, pp. 175-185. (doi: 10.1515/crelle-2020-0030)

Muthiah, D. , Puskás, A. and Whitehead, I. (2020) Correction factors for Kac–Moody groups and t-deformed root multiplicities. Mathematische Zeitschrift, 296(1-2), pp. 127-145. (doi: 10.1007/s00209-019-02419-1)

Muthiah, D. , Weekes, A. and Yacobi, O. (2020) The equations defining affine Grassmannians in type A and a conjecture of Kreiman, Lakshmibai, Magyar, and Weyman. International Mathematics Research Notices, 2022(3), pp. 1922-1972. (doi: 10.1093/imrn/rnaa131)

2019

Muthiah, D. and Orr, D. (2019) On the double-affine Bruhat order: the ε = 1 conjecture and classification of covers in ADE type. Algebraic Combinatorics, 2(2), pp. 197-216. (doi: 10.5802/alco.37)

2018

Muthiah, D. and Tingley, P. (2018) Affine PBW bases and affine MV polytopes. Selecta Mathematica - New Series, 24(5), pp. 4781-4810. (doi: 10.1007/s00029-018-0436-9)

Kamnitzer, J., Muthiah, D. and Weekes, A. (2018) On a reducedness conjecture for spherical Schubert varieties and slices in the affine Grassmannian. Transformation Groups, 23(3), pp. 707-722. (doi: 10.1007/s00031-017-9455-4)

Kamnitzer, J., Muthiah, D. , Weekes, A. and Yacobi, O. (2018) Reducedness of affine Grassmannian slices in type A. Proceedings of the American Mathematical Society, 146(2), pp. 861-874. (doi: 10.1090/proc/13850)

Muthiah, D. (2018) On Iwahori-Hecke algebras for p-adic loop groups: double coset basis and Bruhat order. American Journal of Mathematics, 140(1), pp. 221-244. (doi: 10.1353/ajm.2018.0004)

Muthiah, D. and Orr, D. (2018) Walk algebras, distinguished subexpressions, and point counting in Kac-Moody flag varieties. In: Representations of Lie Algebras, Quantum Groups and Related Topics. Series: Contemporary mathematics (713). American Mathematical Society: Providence, RI, pp. 187-203. ISBN 9781470436964

This list was generated on Tue Jul 23 07:38:52 2024 BST.
Number of items: 12.

Articles

Muthiah, D. and Weekes, A. (2024) Fundamental monopole operators and embeddings of Kac-Moody affine Grassmannian slices. International Mathematics Research Notices, (doi: 10.1093/imrn/rnae115) (Early Online Publication)

Muthiah, D. and Weekes, A. (2023) Feuilles symplectiques pour les tranches dans les Grassmanniennes affines généralisées = Symplectic leaves for generalized affine Grassmannian slices. Annales Scientifiques de l'École Normale Supérieure, 56(1), pp. 287-298. (doi: 10.24033/asens.2534)

Muthiah, D. (2021) Weyl group action on weight zero Mirković-Vilonen basis and equivariant multiplicities. Advances in Mathematics, 385, 107793. (doi: 10.1016/j.aim.2021.107793)

Muthiah, D. , Weekes, A. and Yacobi, O. (2020) On a conjecture of Pappas and Rapoport about the standard local model for GL_ d. Journal fur die Reine und Angewandte Mathematik (Crelles Journal), 772, pp. 175-185. (doi: 10.1515/crelle-2020-0030)

Muthiah, D. , Puskás, A. and Whitehead, I. (2020) Correction factors for Kac–Moody groups and t-deformed root multiplicities. Mathematische Zeitschrift, 296(1-2), pp. 127-145. (doi: 10.1007/s00209-019-02419-1)

Muthiah, D. , Weekes, A. and Yacobi, O. (2020) The equations defining affine Grassmannians in type A and a conjecture of Kreiman, Lakshmibai, Magyar, and Weyman. International Mathematics Research Notices, 2022(3), pp. 1922-1972. (doi: 10.1093/imrn/rnaa131)

Muthiah, D. and Orr, D. (2019) On the double-affine Bruhat order: the ε = 1 conjecture and classification of covers in ADE type. Algebraic Combinatorics, 2(2), pp. 197-216. (doi: 10.5802/alco.37)

Muthiah, D. and Tingley, P. (2018) Affine PBW bases and affine MV polytopes. Selecta Mathematica - New Series, 24(5), pp. 4781-4810. (doi: 10.1007/s00029-018-0436-9)

Kamnitzer, J., Muthiah, D. and Weekes, A. (2018) On a reducedness conjecture for spherical Schubert varieties and slices in the affine Grassmannian. Transformation Groups, 23(3), pp. 707-722. (doi: 10.1007/s00031-017-9455-4)

Kamnitzer, J., Muthiah, D. , Weekes, A. and Yacobi, O. (2018) Reducedness of affine Grassmannian slices in type A. Proceedings of the American Mathematical Society, 146(2), pp. 861-874. (doi: 10.1090/proc/13850)

Muthiah, D. (2018) On Iwahori-Hecke algebras for p-adic loop groups: double coset basis and Bruhat order. American Journal of Mathematics, 140(1), pp. 221-244. (doi: 10.1353/ajm.2018.0004)

Book Sections

Muthiah, D. and Orr, D. (2018) Walk algebras, distinguished subexpressions, and point counting in Kac-Moody flag varieties. In: Representations of Lie Algebras, Quantum Groups and Related Topics. Series: Contemporary mathematics (713). American Mathematical Society: Providence, RI, pp. 187-203. ISBN 9781470436964

This list was generated on Tue Jul 23 07:38:52 2024 BST.

Supervision